Skip to Main content Skip to Navigation
Journal articles

Congruence preserving functions on free monoids

Document type :
Journal articles
Complete list of metadata

https://hal-cnrs.archives-ouvertes.fr/hal-03774323
Contributor : irene guessarian Connect in order to contact the contributor
Submitted on : Saturday, September 10, 2022 - 10:33:16 AM
Last modification on : Sunday, September 11, 2022 - 3:48:18 AM

Links full text

Identifiers

Collections

Citation

Patrick Cégielski, Serge Grigorieff, Irène Guessarian. Congruence preserving functions on free monoids. Algebra Universalis, Springer Verlag, 2017, 78 (3), pp.389-406. ⟨10.1007/s00012-017-0464-x⟩. ⟨hal-03774323⟩

Share

Metrics

Record views

0